# SDR SWAA2023122125969

- Difficulty date: November 29, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ACF HAS PULLED THROUGH INSERT<[01] FLOORBOARD 241ACF THROUGH INSERT REPAIR HAS BEEN FINISHED IAW SRM 53-00-50-2R-6.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED FLOOR PANEL 241ACF REPAIR HAS BEEN PERFORMED SRM 53-00-50-2R-6.
